# SDR IPXA2025030445904

- Difficulty date: February 26, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,955 hours, 15,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER CHARGE GAUGE READING ZERO PRIOR TO LOCKOUT. SUSPECT DIAPHRAGM POPPED. SERVICED L1 DOOR CYLINDER REF AMM 52-10-14/501 3 D (1)(E) THRU AND F (5) END
